# SDR HALA2009082500383

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,720 hours, 4,759 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS, LT PACK INOP LIGHT ILLUM EICAS MSG L PACK TEMP DISPLAYED OPERATED NORMAL AFTER STBY SELECTED.  T/S IAW FIM 21-51-00 FIG 103 FAULTED TEMP CONT VALVE T/S IAW TABLE 23, SHEET 2 ALSO CLEANED TEMP CONT VALVE CONNECTOR PLUGS.  VALVE VERIFIED OPERATION OPENS AND CLOSES AND OPERATES NORMAL RAN PACK 45 MIN NO FAULTS OR MESSAGES OK FOR SERVICE.
